MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3.5 years post initial right tka, this (b)(6) male patient had a total knee replacement which failed.Patient reason for the revision was poly failure.There is lots of poly wear and it had a sandpaper texture to it.It was discolored and yellow in spots.There was osteolysis.Surgeon saw the patient in clinic and recognized a failing component.Patient revised to competitor's device.There was no parts or pieces fell into the patient wound site.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device will be return.
 
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, right, sz 3 (cat# 02-010-03-0330 / serial# (b)(4)).Lgc tibial fit tray cem sz 3f / 4t (cat# 02-012-45-3040 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of incomplete seating of the tibial insert at the time of implantation.Incomplete seating likely caused anterior migration of the tibial insert and axial rotational mismatch of the femoral component relative to the tibial components, which resulted in excessive posterior contact, especially medially, and led to severe wear of the polyethylene and the medial edge of the tibial tray.Additionally, a contributing factor to the wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported in was likely the result of incomplete seating of the tibial insert at the time of implantation.Incomplete seating likely caused anterior migration of the tibial insert and axial rotational mismatch of the femoral component relative to the tibial components, which resulted in excessive posterior contact, especially medially, and led to severe wear of the polyethylene and the medial edge of the tibial tray.Additionally, a contributing factor to the wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14161293
Report Number1038671-2022-00437
Device Sequence Number11512296
Product Code JWH
UDI-Device Identifier10885862174437
UDI-Public10885862174437
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Device Catalogue Number02-012-49-3013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer11/17/2022
Not provided
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date12/05/2022
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale